Maxidex eye drops and Ciloxan eye drops right now but before that i used to use Pred forte eye drops and Cyclopentolate eye drops.
I spend a lot of time on my laptop. I suffer from red eyes that hurt when i look at lights or brightness. I went to the doctor an he prescribed me medications for them i stopped after 2 weeks+, then i moved to turkey, for 2 3 days i stopped taking them cause i thought i was fine but then it came back on one of my eyes.
I went to the pharmacy and told them what my symptoms they gave me 2 eye drops and a cream to put under my eye and now its been around 10+ days and one of my eyes has gotten worse.
Please tell me what to do because i'm scared and also it hurts a lot , there is pressure on the back of my head and eye as i'm currently taking Ciloxan and Maxidex eye drops, i also have blurry vision as if i put a white cream and rubbed it on it.
Sometimes i have tunnel vision that occurs in the morning and sometimes at night, street lights at night have a rainbow like circle around them but the most painful part is the pressure like on the left side of the back of my head and eye sometimes the pressure occurs only on the back of my head or at the same time as my eye hurts from some pressure like pain.
Thanks for your Question
First of all, you shouldn't go to pharmacy and take any medications from the pharmacist without doctor prescription as he/she can't diagnose your condition without full ocular examination. Red eye is not a disease, it is a symptom of a disease of your eye and there are many diseases manifested as red eyes and each one them has different treatment from the others.
You said that your doctor prescribed Pred forte eye drops and cyclopentolate and you improved on them. This combination of eye drops is used to treat anterior uveitis and iritis. Anterior uveitis is inflammation of the anterior part of the eye which is manifested as rd eyes, blurred vision, eye pain and so on. Anterior uveitis can be caused by systemic disorders so systemic evaluation is required.
You shouldn't stop your previous medications on your own without doctor instruction as these eye drops should be stopped gradually over days and sometimes over weeks.
Pain behind the eye, tunnel vision and rainbow circles can be due to high intraocular pressure which can be caused by Maxidex eye drops but you need full eye examination for confirmation.
You should stop all those medications that were prescribed to you by the pharmacist and follow-up with an eye doctor for full eye examination and you should ask the doctor about the diagnosis of your condition because it is clearly that you don't know why you were using pred forte and cyclopentolate for and your previous doctor didn't explain that.